# SDR ASAA2017070621281

- Difficulty date: July 6, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 29,965 hours, 9,950 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: YT131376
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 29,904 hours, 9,922 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING OUT FOR TAKEOFF, SEVERAL OTHER PILOTS FOLLOWING OUR AIRCRAFT, REPORTED SEEING A 3 TO 4 FOOT ORANGE FLAME EXTENDING AFT OUT OF THE EXHAUST AREA OF THE NR 1 ENGINE WHEN ENGINE POWER WAS PUSHED UP BEYOND IDLE.  FLIGHT DECK ENGINE INSTRUMENTS WERE NORMAL.  ACFT GROUNDED. REMOVED AND REPLACED THE NR 1 ENGINE LUBE UNIT IAW AMM 79-21-01-000-801-F00,  AND 79-21-01-400-801-F00. LEAK AND OPS TESTED GOOD.
